# SDR USAA050341

- Difficulty date: March 4, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - STRINGER CLIP, .5 INCH CRACK, STATION 500A, STRINGER 16R.  REPLACED WITH FABRICATED CLIP IAW SRM.  (K)
